MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CONVERTORS; GOWN, SURGICAL

CARDINAL HEALTH 200, LLC CONVERTORS; GOWN, SURGICAL
Model Number 39049
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
The physician's gown was noted to be misaligned at the seams creating holes in the sterile gown.Operation room team members covered it with a tegaderm and kept working.The integrity of paper gowns is being called into question with multiple issues and recalls.

Brand Name
CONVERTORS
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
785 fort mill hwy.
fort mill SC 29707
MDR Report Key9882725
Report Number9882725
Device Sequence Number19531677
Product Code FYA
UDI-Device Identifier10885380108693
UDI-Public(01)10885380108693
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2020
Report Date (Section F) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number39049
Device Catalogue Number39049
Device Lot Number19KBD502
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/26/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/03/2020